# SDR CALA9900389

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN BAGGAGE BIN Z-ANGLE CORRODED ON REPAIR SPACER AT STA 636 TO 693.  THE SPACER WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 63.
